# SDR CALA2023022700566

- Difficulty date: February 27, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 76,062 hours, 30,926 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Packing
- Part number: NA
- Condition: Leaking
- Location: B Hyd Rsvr
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTS VIA DISPATCH ARINC HYD B RSVR LO LVL, HYD B SYS LO PR ECAM. VARGAS TOMC PERFORMED HYDRAULIC LEAK CHECK OF THE BLUE SYSTEM IN REFERENCE T PROTRUDING. REMOVED AND REPLACED PACKING IN REFERENCE TO AMM 29 O AMM 29-00-99-200-001-C1. INSPECTED BLUE SYSTEM HYDRAULIC FILTE -12-17-400-001-A. LEAK CHECK IS GOOD AT THIS TIME. OPERATIONAL T R DPI''S AND NO FAULTS FOUND. FOUND THE BLUE SYSTEM PRESSURE SWIT EST OF THE BLUE PRESSURE INDICATING-SYSTEM IS GOOD AT THIS TIME. CH (2074GJ)
